Periods delay

I m having pcos. Bt was in homeopathy medicine fr regularising periods. Atleast I was having periods monthly wid delay/advance of 1 week . but after 3-4 days of my last periods which was a month back I had unprotected sex wid my bf bt he had cum on my thighs . I was continuing wid my homeopathy medicine but this month I got all PMS signs n right on my expected date I just had 2-3 drops of bleeding . I was happy thinking that periods will start but it it didn't. It's been already 25 days but no periods. Had checked for preganancy using preganews twice n both d times it came negative. I even consulted d homeopathy doc who gave a liquid to hv for 4 days for periods to happen but still no periods. I don't understand what's wrong.
views-icons 5 Views Bookmark this Answer

Doctor Answers (1) on Periods delay

doctor profile image
Poornachandra Tejaswi S Bangalore | General Physician
Hi.the first thing you should know is ther are many reasons which causes abnormal period like uterine scarring due to some procedures,uterine abnormality, fibroid in uterus or endometriosis,certain medications, hormonal imbalance like thyroid disorders will effect menstrual cycle or pituitary disorders can also affect menstrual cycle or it might be PCOS. Stopping medications causing abnormal periods will itself improve your condition.hyperthyroidism or hypothyroidism treatment will help in bringing back the menstrual cycle to normalcy to some extent.If its a PCOD( polycystic ovarian syndrome) a condition due to hormonal imbalance, patients will have anovlation (no egg release), oligomenorrhea (scanty periods) or even amenorrhea (no menstrual period) sometimes patient can also present with polymenorrhea means cycles occur too often. In this condition there will be insulin resistance so patient will experience weight issues, sometimes there will be depression, excessive body and facial hairs etc.there are drugs available which regulate menstruation and induce ovulation and with insulin sensitizers there will be considerable effect on treating weight related problems. So I suggest you to consult a gynecologist to know about the cause for your problem and get it rectified.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?